CSpace
回归系数pitman估计的优良性2
成平1; 洪圣岩2
1995
Source Publication系统科学与数学
ISSN1000-0577
Volume15Issue:1Pages:58
Abstract对线性回归模型Y=Xβ+ε, 证明了回归系数β的Pitman估计的渐近有效性, 并推广了Port和Stone关于位移参数的有关结果, 去掉了成平(系统科学与数学.1983,3(3))所施加的矩限制.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36987
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.安徽大学
Recommended Citation
GB/T 7714
成平,洪圣岩. 回归系数pitman估计的优良性2[J]. 系统科学与数学,1995,15(1):58.
APA 成平,&洪圣岩.(1995).回归系数pitman估计的优良性2.系统科学与数学,15(1),58.
MLA 成平,et al."回归系数pitman估计的优良性2".系统科学与数学 15.1(1995):58.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[成平]'s Articles
[洪圣岩]'s Articles
Baidu academic
Similar articles in Baidu academic
[成平]'s Articles
[洪圣岩]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[成平]'s Articles
[洪圣岩]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.